Doctor insights on:
Remove the irritant: Contact dermatitis is a straight forward issue of stopping the exposure. You also want to protect the skin with a good moisturizing lotion. Eczema is something that comes from an internal exposure like a food allergy that alters the immune system. You still want to stop the exposure, but it can be hard to find. Both conditions can be moderated with steroid creams and good lotions. ...Read moreSee 1 more doctor answer
Skin replacement: There are many areas of investigation in dermatology such as better treatment for tumors like melanoma and treatment for chronic conditions like psoriasis and eczema. A most interesting line of investigation is to develop an artificial skin to replace skin damaged by disease or trauma. This would be a fabulous breakthrough. Do you have any ideas for a skin breakthrough? ...Read moreSee 3 more doctor answers
Allergy: When you are allergic to one of the ingredients of the cosmetic in question, you will develop contact dermatitis. Unfortunately it is frequently difficult to identify the specific ingredient that is causing the problem, since cosmetic companies often keep their formulas secret. A dermatologist can help you do it, though, with patch testing. ...Read more
Skin to skin....: ...Contact is any contact of skin on skin between any people any time. What is "intimate" depends on the people you ask. Some might find any touching to be intimate, while to another person the term might only refer to sexual activity. Additionally, there might be a specific legal definition to what constitutes "intimate.". ...Read more
Protect: Avoid things that make you break out, soaps & wetness. Wash your hands only when necessary. Wear gloves when needed. Wear clothes made of cotton. Bathe only with a small amount of mild unscented soap, such as dove. Keep the water temperature cool or warm, not hot. Use the medicine your doctor gave you. Use a plain moisturizer daily. Avoid scratching or rubbing the itchy area. Manage stress. ...Read moreSee 1 more doctor answer
Dermatitis: Consult a dermatologist.Get a more detailed answer ›
Not necessarily: Thimerasol is preservative used in some contact lens solutions. It can actually cause an allergic reaction in some individuals. There are also many other effective solutions available without thimerasol. Really any commercially available solution should be effective. The best advice is proper eye and contact lens care. Clean and replace contacts as directed. ...Read more
May someone recommend the best skin dermatologist in south jersey , new jersey , the best md board certified please?Thanks.
Many choices : There are many excellent dermatologists in southern nj. One choice is; warren r. Heymann, md. His website is http://www.Hmgderm.Com/. His address is: 100 brick road, suite 306, marlton, new jersey, 08053 the office number is: (856) 596-0111. ...Read more
Reaction: Contact dermatitis is where something is touching the skin and causing a reaction or rash to the skin. The contact can be some type of lotion, cream, etc; can be food (like when tomato sauce is around the mouth causing redness). Even poison ivy is a contact dermatitis. Steroid creams usually are needed to reduce the inflammation. ...Read moreSee 1 more doctor answer
DERMATITIS: Nummular eczema are round inflammatory pruritis skin lesions treated with oral antibiotics and local steroid cream whereas contact dermatitis is caused by irritants or allergens also very itchy treated with antipruritic agents and steroid cream and avoidance of causative factors. ...Read more
Does prednisone help with irritant contact dermatitis? I know its prescribed for allergic contact dermatitis but does it work for irritant contact ?
Steroid Creams: The best treatment is prevention. Avoidance of sun exposure (cover skin, hats, umbrellas, sun screen, etc) or avoid the associated chemical. Once you have the rash, a topical corticosteroid should help. Otc 1% Hydrocortisone with an oral antihistamine (if itching) would be good for starters. If this doesn't help see your primary care physician. Avoid steroid pills or injections if possible. ...Read moreSee 1 more doctor answer